# SDR 04FDEA00105

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP OUTBOARD HINGE (FLAP SIDE), OUTBOARD PIVOT HOLE FOUND CORRODED AT BORE AREA.  COMPLIED WITH FEDEX EA 1-5750-74275, WINGS - RIGHT OUTBOARD FLAP - OUTBOARD HINGE BRACKET BORE CORRODED.
